# SDR N6WA2022111406

- Difficulty date: November 7, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N544GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10257
- Aircraft time: 40,614 hours, 28,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS ARE INOP. REMOVED AND REPLACED FUDE ON EMERGANCY BATTERY PACK #2 OPS CHECK GOOD IAW CRJ AMM 33-51-00.
